# SDR WX0A072099

- Difficulty date: August 16, 2014
- Submitted: August 17, 2014
- Operation: Air carrier
- Aircraft: N904NV
- Make and model: Boeing 757204
- Aircraft serial: 26967
- Aircraft time: 71,337 hours, 24,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER AISLE CABIN LIGHT OUT AT SEAT ROW 17DEF.  RELAMPED EMER LIGHT IAW MM 33-51-05.  OPERATIONS CHECKED GOOD.
